标题:A New Representation for Second Order Stochastic Integral-differential Operators and Its Applications
作者:Jia, Guang-yan; Zhang, Na
作者机构:[Jia, G.-Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250199, China;[ Zhang, N] College of Management and Economics 更多
通讯作者地址:[Zhang, N]Tianjin Univ, Coll Management & Econ, Tianjin 300072, Peoples R China.
来源:应用数学学报(英文版)
出版年:2015
卷:31
期:1
页码:59-70
DOI:10.1007/s10255-015-0450-z
关键词:backward stochastic differential equation with jumps; representation theorem; stochastic integral-differential operator; f-expectation
摘要:In this paper, we'll prove new representation theorems for a kind of second order stochastic integral-differential operator by stochastic differential equations (SDEs) and backward stochastic differential equations (BSDEs) with jumps, and give some applications.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84928107591&doi=10.1007%2fs10255-015-0450-z&partnerID=40&md5=d36656f5e9f6325328f8772c521cb05d
TOP